MAUDE Adverse Event Report: VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL BIOMIMICS 3D VASCULAR STENT SYSTEM
Catalog Number 144700-19
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 11/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is related to mdr report number 3011632150-2024-00007.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
This is related to mdr report number 3011632150-2024-00007.The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2021, the patient was implanted with two 7.0 x 150 mm biomimics 3d (bm3d) stents in the left leg to treat a denovo lesion in the superficial femoral artery (sfa) ostial to sfa distal third.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.On (b)(6) 2022, a restenosis of the treated segment (target lesion) was identified.It was reported as possibly related to the device but not related to the procedure.The outcome was reported as resolved/recovered.It required a percutaneous intervention.The event was treated on (b)(6) 2022.This involved drug drug-coated balloon / drug-eluting balloon (dcb/deb), pta/standard balloon angioplasty and laser atherectomy on the sfa proximal third to the sfa distal third.It was target lesion related and resulted in target lesion revascularization (tlr) and target vessel revascularization (tvr).The devices remain implanted.
 
Event or Problem Description
This is related to mdr report number 3011632150-2024-00007.The patient was treated as part of the mimics 3d usa post-market observational study.On 11-may-21, the patient was implanted with two 7.0 x 150 mm biomimics 3d (bm3d) stents in the left leg to treat a denovo lesion in the superficial femoral artery (sfa) ostial to sfa distal third.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was post-dilated with pta.On 21-nov-22, a restenosis of the treated segment (target lesion) was identified.It was reported as possibly related to the device but not related to the procedure.The outcome was reported as resolved/recovered.It required a percutaneous intervention.The event was treated on 09-dec-22.This involved drug drug-coated balloon / drug-eluting balloon (dcb/deb), pta/standard balloon angioplasty and laser atherectomy on the sfa proximal third to the sfa distal third.It was target lesion related and resulted in target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The devices remain implanted.Additional information reviewed by veryan on 13-may-24 included the clinical events committee (cec) adjudication of this event.It was considered not related to the devices.This event was the second such event of restenosis in the treated segment that required a tlr.As the segment had already been repeatedly manipulated as part of previous target lesion revascularisation (tlr) intervention, the relationship was most likely due to progression of the disease.The previous restenosis event was reported in mdr reports 3011632150-2022-00054 and 3011632150-2022-00055.
 
Additional Manufacturer Narrative
This is related to mdr report number 3011632150-2024-00007.There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is a known patient effect of peripheral stenting procedures and is listed in the bm3d instructions for use (ifu).There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated with additional information, sections g.6.And h.2.Were updated to reflect the type of report (follow-up 01) and the reason and section h.11.Was updated to reflect the sections in this report that have changed.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key18853909
Report Number3011632150-2024-00008
Device Sequence Number8135936
Product Code NIP
UDI-Device Identifier05391526850527
UDI-Public(01)05391526850527(17)221029(11)210330(10)0000080292
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date10/29/2022
Device Catalogue Number144700-19
Device Lot Number0000080292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer05/13/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight163 KG
Patient EthnicityNon Hispanic
Patient RaceWhite